MathSciNet Relay Station
MathSciNet bibliographic data
MR72361 (17,271e) 35.0X
Hantush, M. S.; Jacob, C. E. Non-steady radial flow in an infinite leaky aquifer. Trans. Amer. Geophys. Union 36 (1955), 95–100.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement